# SDR AMTA200800099

- Difficulty date: February 17, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (FLOOR RED) L-2 DOOR INOPERATIVE.  REMOVED AND REPLACED L2 DOOR FLOOR RED LIGHT MODULE IAW 33-51-03.  OPS CHECK GOOD.  (K)
